ConnectED 2019 Principal Conference

Activating and Sustaining Resilient Leadership

Link to our ConnectED Twitter Feed

The link to this twitter feed will provide you the opportunity to input into each day's Provocation/Q&A and on 16/5/19, the Facilitated Discussion session.

ConnectED 2019 Pre-Readings available at Resources Page

Click to access all resources provided by our ConnectED 2019 presenters. This information has been provided as recently as 11/05/19 and will be updated during/beyond ConnectED. Sponsor's Information is also included.

ConnectED 2019: P-12 Principals' Conference

Day One ~ Thursday, 16th May, 2019

7:30 Variety of school-based performances in registration area

Sponsors Zone open for visiting delegates

9:00 Featured Performer

9:05 Acknowledgment of Country

9:10 Official opening of the 5th ConnectED Principals' Conference

9:15 Professor Pasi Sahlberg (45-minute keynote)
10:00
Emeritus Professor Thomas Guskey (45-minute keynote)
10:45 Sponsor's Information (Master School Portraits Integrate AV, Outdoor Ed, BizFurn, Aussie Bush Camp, The School Photographer)

11:05 Morning Tea - Sponsor's Zone open for visiting delegates

11:35 3 choices of 1-hour Masterclasses, with:

  • Professor Pasi Sahlberg
  • Emeritus Professor Thomas Guskey
  • Ann McIntyre

12:35 Lunch - Sponsors' Zone open for visiting delegates

1:25 Sponsor's Information (Crooked Science, LearnLabs, Royal Life Saving, Advanced Photographer, Teachers Mutual Bank, Hi-Vis Group, Aqua Bubbler, Sport in Schools, Newcastle School Photography)

1:45 Ann McIntyre (45-minute keynote)

2:30 Facilitated Discussions with Pasi Sahlberg, Thomas Guskey, Ann McIntyre and Jane Caro

3:00 Day One Provocation with entire panel - Jane Caro compering

3:30 End of Day One - day session

6:15 Drinks at the Lagoon Pool Terrace

7:00 Dinner in the Semillon Ballroom (Rainbow theming). Dress Code is formal. 'The Future'.

7:15 Toast to Public Education - Mr Tim McCallum, Executive Director, Regional North

11:30 End of Evening


Day Two ~ Friday, 17th May, 2019


7:30 Registration Begins. Delegates encouraged to visit Sponsor's Zone

Variety of school-based performances in registration area

8:35 Featured Performers: Marnie Nebauer & Jack Crouch, Swansea High School

8:40 Welcome to Day Two

8:45 Keynote and Q&A by Director Joanne Jarvis, School Leadership Institute

9:15 3 choices of 1-hour Masterclasses, with:

  • Professor Pasi Sahlberg (pre-reading recommended)
  • Emeritus Professor Thomas Guskey
  • Ann McIntyre

10:15 Morning Tea - Sponsor's Zone open for visiting delegates

10:45 3 choices of 1-hour Masterclasses, with:

  • Professor Pasi Sahlberg
  • Emeritus Professor Thomas Guskey (pre-reading recommended)
  • Ann McIntyre

11:45 3 choices of 1-hour Masterclasses, with:

  • Professor Pasi Sahlberg
  • Emeritus Professor Thomas Guskey
  • Ann McIntyre (pre-reading recommended)

12:45 Lunch - Sponsor's Zone open for visiting delegates

1:45 Day Two Provocation with entire panel - Jane Caro compering

2:15 Conference FeedForward and ConnectED 2020 Directions

2:20 Motivational Address – Ms Jane Caro

3:10 Conference Thanks and Sponsors' Draw.

3:20 Drive Safely - see you and your team between May 20-22, 2020

Link to ConnectED 2018 Resources Page

Live links to ConnectED 2018 Resources Page

Click for ConnectED Executive Conference Information

This page contains specific information about the ConnectED Executive Conference for NSW Public Schools' staff: (AP, HT, DP, SEO1, SEO2, PEO), and optionally Principals and Directors with their executive teams.

Principled Learning by Principals, for Principals

Thursday, May 16th, 8am to Friday, May 17th, 4pm

430 Wine Country Drive

Lovedale, NSW

World-Class Speakers ~ in the Hunter Valley annually!

Keynote Speakers for P-12 Principals' Conference (two enrolment streams)

Ann McIntyre, Churchill Fellow

Joanne Jarvis, Director, School Leadership Institute

Professor Pasi Sahlberg, The Gonski Institute

Emeritus Professor Thomas Guskey, The University of Kentucky

and: Jane Caro, Public Education Advocate


Q&A ~ Provocations


Ann McIntyre, Pasi Sahlberg, Thomas Guskey, Joanne Jarvis and Jane Caro

RSVPs are enabled for this event.

The Conference Dinner Dress Code is formal. Multi-colour theming.

Accommodation - Read Below: Crowne Plaza Hunter Valley

All bookings must be made directly with in-house Reservations (02 4991 0970) between 7:00am – 7:00pm, Monday – Friday. You will be able to access ConnectED group contracted rates subject to Hotel availability by calling this number.

CLOSED: ConnectED Principals' Conference Day 1 Reg'n

Users should first be logged into their DoE Portal account in a separate browser tab. This link will take you directly to the MyPL page and will indicate either enrol or re-enrol at the screen's top right, depending on your attendance in 2018.

CLOSED: ConnectED Principals' Conference Day 2 Reg'n

Users should first be logged into their DoE Portal account in a separate browser tab. This link will take you directly to the MyPL page and will indicate either enrol or re-enrol at the screen's top right, depending on your attendance in 2018.

CLOSED: ConnectED Principals' Conference Dinner Reg'n

Users should first be logged into their DoE Portal account in a separate browser tab. This link will take you directly to the MyPL page and will indicate either enrol or re-enrol at the screen's top right, depending on your attendance in 2018.